# SDR SWIA2019021445522

- Difficulty date: January 16, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 26,721 hours, 25,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING AT LT WING PLANK CUTOUT FOR ACCESS PANEL 550HB HAS PITTING CORROSION. (C-CHECK) RO: 02/12/2019 COMPLIED WITH PERMANENT REPAIR LT WING PLANK CUTOUT FOR ACCESS PANEL 550HB IAW REO. ALL CHECKS OKAY.
